There is always the possibility of missing or taking too many meds that I am prescribed to take in a day or at a set time because of my Partials and memory it is always a worry. A short while ago after being put on the time release of Carbamazapine pills I began feeling so much better and I loved it. For two days I felt so much better and had so much more energy than I have had in a long time.
Then that all went away when I made one mistake, a very common mistake.
I took one pill too many at my mid day dose and it set my system out of wack all over again.
I am supposed to be taking two in the morning at 8:30 and one in the afternoon at 1:40 and two in the evening at 8:30. By two I mean 1 vaporic acid and 1 carbamazapine and in mid day just the vaporic acid.
I had been taking without noticing both through out the day and wondered why I wasn’t feeling well anymore. I have been sick and tired and just plain out of it. I still am because last night in the evening while taking my 8:30 dose I realized what I had been doing and had caught onto it. It all made sense, the chest pain, the shallow breath at times, the constant tiredness…I am not for certain how many days I had been doing this, but thankful I had caught myself early.
Last night I got up for the kids and I fell to the floor. I couldn’t walk. my legs wouldn’t hold so I would smack back down and catch myself with my hands. Every time I rose I fell and this lasted for about a minute. My left side of my body was numb for about five minutes fallowing that.
I am now urged to use a pill organizer which I have but stopped using before because I had memorized it as well as brushing my teeth. It was the same every time. However now it is different in the mid-day so it will be very hard to remember every time especially with my memory issues. I had even caught myself almost taking a second dose after the first.
It’s something I will always have to be careful and cautious of because you can die from this sort of thing because it can effect your heart and seems to have an effect on mine.
I will be talking to my doctor of course about this as I do for all my medical needs.
Last night was scary. It’s frightening getting up not being able to stand on your legs. They were rubber.